# SDR MALA050221

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 16,305 hours, 17,749 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Inoperative
- Location: Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN DUE TO TAIL DEICE INOP.  NO FURTHER INFORMATION AT THIS TIME.
